<?xml version="1.0" encoding="UTF-8"?>
<article article-type="Research Article">
  <front>
    <journal-meta>
      <journal-id journal-id-type="publisher">journal-of-interdisciplinary-mathematics</journal-id>
      <journal-title-group>
        <journal-title>Journal of Interdisciplinary Mathematics</journal-title>
      </journal-title-group>
      <issn publication-format="electronic">2169-012X</issn>
      <issn publication-format="print">0972-0502</issn>
      <publisher>
        <publisher-name>Taru Publications</publisher-name>
      </publisher>
    </journal-meta>
    <article-meta>
      <article-id pub-id-type="doi">10.47974/JIM-2144</article-id>
      <title-group>
        <article-title>Certain subclasses of bi-univalent functions connected with polylogarithm function</article-title>
      </title-group>
      <contrib-group>
        <contrib contrib-type="author">
          <name>
            <surname>Thangamani</surname>
            <given-names>Stalin</given-names>
          </name>
          <aff>Department of Mathematics, Vel Tech Rangarajan Dr. Sagunthala R&amp;D, Institute of Science and Technology, Chennai, Tamil Nadu, India</aff>
        </contrib>
        <contrib contrib-type="author" corresp="yes">
          <name>
            <surname>Thalapathiraj</surname>
            <given-names>S.</given-names>
          </name>
          <aff>Department of Mathematics, Faculty of Engineering and Technology, Vadapalani Campus, No. 1, Jawaharlal Nehru Salai, Vadapalani, SRM Institute of Science and Technology, Chennai, Tamil Nadu, 600026, India</aff>
        </contrib>
        <contrib contrib-type="author">
          <name>
            <surname>Manoj</surname>
            <given-names>A. Britto</given-names>
          </name>
          <aff>Department of Advanced Computer Science and Engineering, Vadlamudi, Vignan’s Foundation for Science, Technology &amp; Research, Guntur, Andhra Pradesh, India</aff>
        </contrib>
        <contrib contrib-type="author">
          <name>
            <surname>Balakumar</surname>
            <given-names>R.</given-names>
          </name>
          <aff>Department of Mathematics, Periyar Maniammai Institute of Science and Technology, Thanjavur, Tamil Nadu, India</aff>
        </contrib>
      </contrib-group>
      <volume>28</volume>
      <issue>5</issue>
      <fpage>1881</fpage>
      <lpage>1891</lpage>
      <pub-date date-type="pub">
        <day>28</day>
        <month>08</month>
        <year>2025</year>
      </pub-date>
      <abstract>
        <p>We introduce and examine certain bi-univalent functions subclasses connected polylogarithm function. The convolution of two well-known differential operators define the new differential operator. By utilizing the new differential operator Qnδ,λ we provide some new bi-univalent subclasses and estimate the basic coefficients |a2| and |a3|. Furthermore, specializing some parameters in our primary findings, we show that various fresh results have been obtained. The results of this study will fortify the field’s theoretical foundations and open up fresh avenues for mathematical inquiry and application.</p>
      </abstract>
      <kwd-group>
        <kwd>Bi-univalent functions</kwd>
        <kwd>Coefficient estimates</kwd>
        <kwd>Subordination</kwd>
        <kwd>Polylogarithms function</kwd>
      </kwd-group>
      <custom-meta-group>
        <custom-meta>
          <meta-name>access</meta-name>
          <meta-value>open</meta-value>
        </custom-meta>
        <custom-meta>
          <meta-name>retracted</meta-name>
          <meta-value>no</meta-value>
        </custom-meta>
      </custom-meta-group>
    </article-meta>
  </front>
</article>
